Northfield after overdosing on an unknown drug this past weekend, according to a press release by the Northfield Police Department. In all three cases, “greater than the usual” doses of naloxone – a medication designed to reverse the effects of opioids – were needed to revive the victims.
Police suspect that the drug has been manufactured to look like typical Oxycodone pills, a strong narcotic pain reliever. They are small, blue and round, with K-9 stamped into them, but “it is unknown what the pills actually contain.”
“It is common that producers of illicit drugs copy the color, shape and identifying imprints of prescription drugs, and these fake pills often contain other dangerous compounds such as Fentanyl or Carfentanil,” the release read.
Director of Public Safety Fred Behr said that any students looking to turn over the drugs should do so with the Northfield Police Department and that Public Safety could arrange for them to meet at the Public Safety office.
If you find someone who has potentially overdosed unresponsive, the Northfield Police Department asks that you “call 911 immediately, stay on scene, provide CPR and help emergency responders.”